Ultradistributions of Roumieu type and projective descriptions. (English) Zbl 0978.46020

Let \(\text{WH}(\mathbb{C}^N)\) be the weighted inductive limit of Fréchet spaces of entire functions which is obtained as the Fourier-Laplace transform of the space of ultradistributions with compact support of Roumieu type (as defined by Braun-Meise-Taylor); the main result states that \(\text{WH}(\mathbb{C}^N)\) coincides algebraically with its projective hull but not topologically, i.e., the topological projective description of Bierstedt-Meise-Summers fails in this situation. In the case of the space \(\text{WC}(\mathbb{C}^N)\) obtained by replacing holomorphic functions by continuous ones in the definition of \(\text{WH}(\mathbb{C}^N)\) it is known that the topological projective description works but it is proved here that it is a proper subspace of its projective hull.


46F05 Topological linear spaces of test functions, distributions and ultradistributions
Full Text: DOI


[1] Berenstein, C. A.; Dostal, M. A., Analytically Uniform Spaces and their Applications to Convolution Equations. Analytically Uniform Spaces and their Applications to Convolution Equations, Lecture Notes in Math., 256 (1972), Springer-Verlag: Springer-Verlag Berlin · Zbl 0251.46047
[2] Bierstedt, K.; Bonet, J., Weighted (LF)-spaces of continuous functions, Math. Nachr., 165, 25-48 (1994) · Zbl 0839.46015
[3] Bierstedt, K.; Meise, R., Induktive Limites gewichteter Räumer stetiger und holomorpher Funktionen, J. Reine Angew. Math., 282, 186-220 (1976) · Zbl 0318.46034
[4] Bierstedt, K.; Meise, R.; Summers, W. H., A projective description of weighted inductive limits, Trans. Amer. Math. Soc., 272, 107-160 (1982) · Zbl 0599.46026
[5] Bonet, J.; Galbis, A.; Meise, R., On the range of convolution operators on non-quasianalytic ultradifferentiable functions, Studia Math., 126, 171-198 (1997) · Zbl 0918.46039
[6] Bonet, J.; Melikhov, S. N., Interpolation of entire functions and projective descriptions, J. Math. Anal. Appl., 205, 454-460 (1997) · Zbl 0992.46002
[7] Bonet, J.; Taskinen, J., The subspace problem for weighted inductive limits of spaces of holomorphic functions, Michigan Math. J., 42, 259-268 (1995) · Zbl 0841.46014
[8] Bonet, J.; Vogt, D., On the topological description of weighted inductive limits of spaces of holomorphic and harmonic functions, Arch. Math., 72, 360-366 (1999) · Zbl 0933.46023
[9] Braun, R. W.; Meise, R.; Taylor, B. A., Ultradifferentiable functions and Fourier analysis, Result. Math., 17, 206-237 (1990) · Zbl 0735.46022
[10] Ehrenpreis, L., Solution of some problem of division. Part IV. Invertible and elliptic operators, Amer. J. Math., 82, 522-588 (1960) · Zbl 0098.08401
[11] Ehrenpreis, L., Fourier Analysis Several Complex Variables (1970), Wiley-Interscience: Wiley-Interscience New York · Zbl 0195.10401
[12] S. Hansen, Das Fundamentalprinzip für Systeme linearer partieller Differentialgleichungen mit konstanten Koeffizienten, Habilitationsschrift, Paderborn, 1982.; S. Hansen, Das Fundamentalprinzip für Systeme linearer partieller Differentialgleichungen mit konstanten Koeffizienten, Habilitationsschrift, Paderborn, 1982.
[13] Hörmander, L., On the range of convolution operators, Ann. of Math., 16, 148-170 (1962) · Zbl 0109.08501
[14] Hörmander, L., The Analysis of Linear Partial Differential Operators (1983), Springer-Verlag: Springer-Verlag New York/Berlin
[15] Koosis, P., The Logarithmic Integral I (1988), Cambridge Univ. Press: Cambridge Univ. Press Cambridge · Zbl 0665.30038
[16] Köthe, G., Topological Vector Spaces I (1969), Springer-Verlag: Springer-Verlag Berlin
[17] Meise, R.; Taylor, B. A., Whitney’s extension theorem for ultradifferentiable functions of Beurling type, Ark. Math., 26, 265-287 (1988) · Zbl 0683.46020
[18] Meise, R.; Taylor, B. A.; Vogt, D., Continuous linear right inverses for partial differential operators with constant coefficients and Phragmén-Lindelöf conditions, Functional Analysis. Functional Analysis, Lecture Notes in Pure Appl. Math., 150 (1994), Dekker: Dekker New York, p. 357-389 · Zbl 0806.46041
[19] Meise, R.; Vogt, D., Introduction to Functional Analysis (1997), Clarendon: Clarendon Oxford
[20] Taylor, B. A., A seminorm topology for some (DF)-spaces of entire functions, Duke Math. J., 38, 379-385 (1971) · Zbl 0214.37802
[21] Vogt, D., Regularity properties of LF-spaces, Progress in Functional Analysis. Progress in Functional Analysis, North-Holland Math. Studies, 170 (1992), North-Holland: North-Holland Amsterdam, p. 57-84 · Zbl 0779.46005
[22] Wengenroth, J., Acyclic inductive spectra of Fréchet spaces, Studia Math., 120, 247-258 (1996) · Zbl 0863.46002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.